# SDR R61A201704200327

- Difficulty date: April 20, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 30,280 hours, 18,798 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 PAX DOOR OPEN MASTER WARNING IN FLIGHT, PRESSURIZATION NORMAL, PHYSICAL INDICATORS NORMAL. PERFORMED INSPECTION AND OPS CHECK ON L1 DOOR IAW AMM 52-72-20. OPS CHECK GOOD.
